IIUM Repository

Items where Author is "Ganiev, Inomjon"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 21.

Article

Ganiev, Inomjon and Mukhamedov, Farrukh and Bekbaev, Ural (2015) The strong "zero-two" law for positive contractions of banach-kantorovich Lp-lattices. Turkish Journal of Mathematics, 39. 583 -594. ISSN 1300-0098

Mukhamedov, Farrukh and Ganiev, Inomjon (2015) Weighted ergodic theorem for contractions of Orlicz-Kantorovich lattice L_M(N,m). Bulletin of the Malaysian Mathematical Sciences Society, 38 (1). pp. 387-397. ISSN 0126-6705

Ganiev, Inomjon and Mukhamedov, Farrukh (2014) Measurable bundles of C*-dynamical systems and its applications. Positivity, 18 (4). pp. 687-702. ISSN 1385-1292 (P), 1572-9281 (O)

Ganiev, Inomjon and Egamberdiev, Odiljon (2013) The Arens algebras of vector-valued functions. Journal of Function Spaces and Applications, 2013. pp. 1-4. ISSN 0972-6802

Ganiev, Inomjon and Othman, Raihan (2013) Weight martingale-ergodic and ergodic-martingale theorems. Middle East Journal of Scientific Research (MEJSR), 13. pp. 70-76. ISSN 1990-9233

Ganiev, Inomjon and Mahmoud Ahmed, Gharib Subhi (2013) The Bochner integral for measurable sections and its properties. Annals of Functional Analysis, 4 (1). pp. 1-10. ISSN 2008-8752 (O)

Ganiev, Inomjon and Mukhamedov, Farrukh (2013) Measurable bundles of C*-algebras over ideals. Journal of Physics: Conference Series, 435 (1). pp. 1-5. ISSN 1742-6588 (P), 1742-6596 (O)

Mukhamedov, Farrukh and Ganiev, Inomjon (2013) Weighted ergodic theorems for Banach–Kantorovich lattice Lp(∇ ,μ). Lobachevskii Journal of Mathematics, 34 (1). pp. 1-10. ISSN 1995-0802 (P), 1818-9962 (O)

Shahidi, Farruh and Ganiev, Inomjon (2012) Vector valued martingale-ergodic and ergodic-martingale theorems. Stochastic Analysis and Applications, 30 (5). pp. 916-932. ISSN 1532-9356 (O), 0736-2994 (P)

Book Chapter

Ganiev, Inomjon and Mukhamedov, Farrukh (2011) On measurable bundles of C*-dynamical systems. In: Recent achievements in dynamical systems: proceedings of Department of Computational and Theoretical Sciences, Faculty of Science, IIUM. IIUM Press, Kuala Lumpur, pp. 65-70. ISBN 9789674182014

Ganiev, Inomjon and Mukhamedov, Farrukh (2011) A weighted ergodic theorem for contractions defined on Banach-Kantorovich lattice. In: Recent achievements in dynamical systems: proceedings of Department of Computational and Theoretical Sciences, Faculty of Science, IIUM. IIUM Press, Kuala Lumpur, pp. 71-76. ISBN 9789674182014

Conference or Workshop Item

Ganiev, Inomjon and Mukhamedov, Farrukh and Bekbaev, Dilmurad (2017) A few remarks on "zero-Two" law for positive contractions in the Orlicz-Kantorovich spaces. In: 37th International Conference on Quantum Probability and Related Topics (QP37), 22-26 August 2016, Kuantan, Pahang.

Ganiev, Inomjon and Mukhamedov, Farrukh and Bekbaev, Dilmurad (2016) On a genaralized uniform zero-two law for positive contractions of non-commutative L1-spaces. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th September 2015, Tashkent, Uzbekistan.

Ganiev, Inomjon (2016) Convergence of Martingales in Orlicz–Kantorovich Lattice. In: The 3rd International Conference on Mathematical Applications in Engineering 2014 (ICMAE’14), 23-25 September 2014, Kuala Lumpur, Malaysia.

Bekbaev, Dilmurad and Ganiev, Inomjon (2015) C*-algebras over arens algebras. In: International Conference on Mathematics, Engineering and Industrial Applications, ICoMEIA 2014, 28-30 May 2014, Penang, Malaysia.

Ganiev, Inomjon and Shahidi, Farruh (2015) Conditional expectation operator on the space of measurable sections. In: International Conference on Mathematics, Engineering and Industrial Applications( ICoMEIA) 2014 , 28th-30th May 2014, Penang, Malaysia.

Ganiev, Inomjon and Azram, Mohammad (2015) A description of projective contractions in the Orlicz-Kantorovich Lattice. In: The 2nd International Conference on Computing, Mathematics and Statistics (iCMS2015), 4th - 5th November 2015, Langkawi, Kedah.

Saburov, Khikmat and Ganiev, Inomjon and Saburov, Mansoor (2012) Every 3-connected claw-free b{i;7-i}-free graph is Hamiltonian. In: 2nd International Conference on Mathematical Applications in Engineering (ICMAE 2012), 3 - 5 July 2012, Kuala Lumpur.

Ganiev, Inomjon and Othman, Raihan (2012) Weight martigale-ergodic and ergodic-martingale theorems. In: International Conference on Mathematical Applications in Engineering (ICMAE2012), 3-5 Jul 2012, Gombak, Kuala-Kumpur.

Ganiev, Inomjon and Kudaybergenov, Karimbergen (2012) Measurable bundles of *-homomorphisms C*-algebras. In: 2nd International Conference on Mathematical Applications in Engineering (ICMAE2012), 3 - 5 July 2012, Seri Pacific Hotel Kuala Lumpur, Malaysia.

Ganiev, Inomjon and Mukhamedov, Farrukh (2011) Measurable bundles of C*-dynamical systems. In: UNSPECIFIED.

This list was generated on Fri Oct 18 20:24:29 2019 +08.